# SDR SWIA972233

- Difficulty date: December 31, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 13,588 hours, 12,322 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

INFLIGHT THE FIRST OFFICERS STAB TRIM BECAME INOP (MORE DOWN TRIM ONLY) WITH AUTOPILOT ON.  THE AUTOPILOT WILL NOT DISENGAGE BY MOVING FIRST OFFICERS TRIM TO NOSE DOWN. REMOVED TRIM SWITCH FROM YOKE (FIRST OFFICERS).  SPRAYED CONTACT CLEANER TOP AND BOTTOM OF SWITCH OPS CHECK ONCE OUT OF YOKE OK.  OPS THREE TIMES AFTER INSTALL IN YOKE THREE TIMES WITHOUT FAIL.
